# SDR ASOA00027

- Difficulty date: February 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120075
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CB0470
- Condition: Popped
- Location: Cockpit
- Part time: 30,347 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

FLT 4336 - CREW EXPERIENCED A LOSS OF EMERGENCY BUS ON SHORT FINAL.  DECLARED AN EMERGENCY AND LANDED SAFELY.  MAINTENANCE FOUND CIRCUIT BREAKER POPPED.  MAINTENANCE RESET CIRCUIT BREAKER.  SYSTEM CHECKS WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
